I have severe swelling all over my body. Is this normal or am I allergic to it?I am only on 1 MG and have taken it for 4 years. I have severe migranes which caused heightened sensitivities that they thought was shizophrenia. They now realize they misdiagnosed me and found it was the migranes causing my symptoms. Does risperidal make migranes worse and can risperidal cause so ,much swelling and weight gain on that dosage when I hardly eat and exercise everyday. It also gets worse it seems with each passing year. I have gone from a size 2 to a ten. I am currently weaning off the medication and having a lot of breathing problems.
25 Aug 2010
Treatment with risperdal affects the metabolism of susceptible people and has been associated with moderate weight gain (mean 2.1 kg). Weight gain appears to be more pronounced in the young, males, non- white race, and those with a lower body mass index.
Migraines are also reported side effect of risperdal
- Risperdal Information for Consumers
- Risperdal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Risperdal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am new to taking this medication and within finishing the 1st prescription i gain weight within weeks. Then my face started swelling and my ankles ...
1 answer • 2 Dec 2010
... Now I need to know how to gain it back? Ive tried several different vitamins,supplements. Nothing Works! But then i heard about periactin pills. ...
2 answers • 30 Mar 2011
Often since starting oxbutynin about 6 weeks ago, I have swelling in my calves and ankles. I feel bloated, and have experienced weight gain. The ...
2 answers • 3 May 2012
Ive experienced severe uxplained rapid weight gain and facial swelling taking meloxicam right after surgery, and stopped taking after 2 weeks on it. ...
1 answer • 21 Jun 2013
I am 38 and I am not interested in this pill for birth control. I need it for period control. I have read so many people complain about weight gain ...
1 answer • 12 Jul 2013